# SDR R61A2025122300547

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 51,301 hours, 33,001 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER FAIL IN FLIGHT ON GEAR EXTENSION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND TO BE TRANSITORY CONDITIONS OF STEERING CONTROL MODULE.
